“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 759
School of Mathematics
  Title:   Steady vortex flows obtained from a constrained variational problem
1.  B. Emamizadeh
2.  M.H. Mehrabi
  Status:   Published
  Journal: Internat. J. Math. Math. Sci.
  No.:  5
  Vol.:  30
  Year:  2002
  Pages:   283-300
  Supported by:  IPM
We prove existence of steady two dimensional ideal vortex flows occupying the first quadrant, and containing a bounded vortex; this is done by solving a constrained variational problem. Kinetic energy is maximized subject to the vorticity being a rearrangement of a prescribed function, and subject to a linear constraint.

Download TeX format
back to top
scroll left or right